# SDR AALA201801099047

- Difficulty date: January 4, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 19,691 hours, 7,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Frames 68-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE  SHEAR PLATE BETWEEN FRAMES 68 TO 70, STRINGER 23R, AND WATERLINE Z-500.  REPLACED THE SHEAR PLATE IAW SRM 51-72-11 AND DRAWING D53474180.
